# SDR HNAA2025041600206

- Difficulty date: April 15, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 46,131 hours, 42,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: 9503
- Condition: Inoperative
- Location: Zone 200
- Part time: 13,882 hours, 13,296 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3B EMERGENCY LIGHT INOP.  RAR EMERGENCY BATTERY 2 IAW AMM33-50-04
